# SDR ASOA201000724

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST BL0.0 LT SIDE HAS INDICATION NOTED APPROX .3" IN LENGTH 80 PERCENT FSH AT WL 60.0 AFT FLANG RADIUS FAILED NDT INSP.  REMOVED VERTICAL POST NR FS 409.0+128 BL 0.0 IAW SRM 51-42-06.  FABRICATED REPLACEMENT POST AND REINFORCEMENT IAW REO 601R-53-31-697 AND SRM 51-24-21.  REF DWG NR  601R32208.  VERTICAL POST INSTALLED IAW EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889 REV A  EC/TC REQUIRE FOR REO'S 601R-53-31-687 AND 601R-53-41-1213 REV.A.  COMPLIED WITH EC/TC REO 601R-53-31-097 AND REO 601R-53-31-697.
